# SDR SWIA200515322

- Difficulty date: July 20, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,209 hours, 7,099 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5057
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 8,136 hours, 7,046 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT SPLRS FAULT STATUS MESSAGE ON ED2 UPON TOUCHDOWN.  FLT CONTROL PAGE VERIFIED THE LEFT FLT SPOILER WAS AT FAULT.  REMOVED AND REPLACED LEFT FLIGHT SPOILER INBOARD PCU PER 27-62-01.  PERFORMED OPS CHECK PER 27-64-00-710-801.  OPS CHECK GOOD, NO LEAKS NOTED.
